Follow
Jorge Garcia Melian
Jorge Garcia Melian
Professor of Applied Mathematics, Universidad de La Laguna
Verified email at ull.es
Title
Cited by
Cited by
Year
Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up
J García-Melián, R Letelier-Albornoz, J Sabina de Lis
Proceedings of the American Mathematical Society 129 (12), 3593-3602, 2001
1712001
On the principal eigenvalue of some nonlocal diffusion problems
J García-Melián, JD Rossi
Journal of Differential Equations 246 (1), 21-38, 2009
1182009
Pointwise growth and uniqueness of positive solutions for a class of sublinear elliptic problems where bifurcation from infinity occurs
J García‐Melián, R Gómez‐Reñasco, J López‐Gómez, JC Sabina de Lis
Archive for rational mechanics and analysis 145 (3), 261-289, 1998
1011998
Maximum and Comparison Principles for Operators Involving thep-Laplacian
J Garcıa-Melián, JS De Lis
Journal of mathematical analysis and applications 218 (1), 49-65, 1998
1011998
Uniqueness and boundary behavior of large solutions to elliptic problems with singular weights
M Chuaqui, C Cortázar, M Elgueta, J García-Melián
Communications on Pure & Applied Analysis 3 (4), 653, 2004
872004
Boundary blow-up solutions to elliptic systems of competitive type
J García-Melián, JD Rossi
Journal of Differential Equations 206 (1), 156-181, 2004
842004
Boundary behavior for large solutions to elliptic equations with singular weights
J García-Melián
Nonlinear Analysis: Theory, Methods & Applications 67 (3), 818-826, 2007
572007
On an elliptic problem with boundary blow-up and a singular weight: the radial case
M Chuaqui, C Cortázar, M Elgueta, C Flores, R Letelier, J García-Melián
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (6 …, 2003
572003
A logistic equation with refuge and nonlocal diffusion
J Garcia-Melian, JD Rossi
Communications on Pure & Applied Analysis 8 (6), 2037, 2009
542009
Keller–Osserman type conditions for some elliptic problems with gradient terms
S Alarcón, J García-Melián, A Quaas
Journal of Differential Equations 252 (2), 886-914, 2012
492012
Existence and uniqueness of positive large solutions to some cooperative elliptic systems
J García-Melián, A Suárez
Advanced Nonlinear Studies 3 (2), 193-206, 2003
492003
A remark on the existence of large solutions via sub and supersolutions.
J Garcia-Melian
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003 …, 2003
482003
Stationary profiles of degenerate problems when a parameter is large
J Garcıa-Melián, JS De Lis
Differential Integral Equations 13 (10-12), 1201-1232, 2000
472000
Nondegeneracy and uniqueness for boundary blow-up elliptic problems
J García-Melián
Journal of Differential Equations 223 (1), 208-227, 2006
442006
Existence and uniqueness of positive solutions to elliptic problems with sublinear mixed boundary conditions
J Garcia-Melian, JD Rossi, JC Sabina De Lis
Communications in Contemporary Mathematics 11 (04), 585-613, 2009
412009
Uniqueness of positive solutions for a boundary blow-up problem
J García-Melián
Journal of mathematical analysis and applications 360 (2), 530-536, 2009
402009
The solvability of an elliptic system under a singular boundary condition
J García-Melián, JS de Lis, R Letelier-Albornoz
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 136 (3 …, 2006
392006
A local bifurcation theorem for degenerate elliptic equations with radial symmetry
J Garcıa-Melián, JS de Lis
Journal of Differential Equations 179 (1), 27-43, 2002
392002
On the perturbation of eigenvalues for the p-Laplacian
JG Melián, JS de Lis
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 332 (10), 893-898, 2001
392001
Fujita exponents for evolution problems with nonlocal diffusion
J García-Melián, F Quirós
Journal of Evolution Equations 10 (1), 147, 2010
382010
The system can't perform the operation now. Try again later.
Articles 1–20